# SDR ASAA2014041007518

- Difficulty date: April 10, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 22,909 hours, 7,140 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 902020
- Condition: Failed
- Location: Tailpipe
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FIRE DETECTOR INOPERATIVE CAUTION LIGHT ILLUMINATED.  ACFT GROUNDED. CONFIRMED FAULT, APU FIRE DETECTION WILL NOT TEST.  FOUND M1925 APU TAILPIPE OVERHEAT DETECTOR ASSY DEFECTIVE (60 K OHM).  REPLACED APU TAILPIPE OVERHEAT DETECTOR ASSY IAW AMM TASK 26-15-01, APU FIRE DETECTION SYS OPS GROUND FUNCTIONAL TEST IAW AMM TASK 26-15-00-710-801, OPS CHECKED NORMAL.
